Nurofen Express Ibuprofen 200Mg Liquid Capsules 16S
Availability: In stock
Image for illustration purposes only as current product packaging may differ.
Express 200mg Liquid Capsules Unleash the Speed of Liquid - Releases Ibuprofen immediately in the stomach for fast pain relief. Absorbed Twice as Fast as Standard Ibuprofen Tablets*- Nurofen Express is quickly absorbed and designed to break down easily in the body to help relieve pain fast. Starts to Get to Work in 10 Minutes* Up to 8 Hours Long Lasting Relief in Just Two Capsules - With the Nurofen Express 200mg Liquid Capsules. Faster, Longer, Stronger Relief for Headaches than Paracetamol** - With one 400mg dose versus 1000mg standard paracetamol. Nurofen Express 200mg Liquid capsules release Ibuprofen immediately in the stomach for fast-acting relief of symptoms such as headaches and fever. Express Liquid Capsules provides faster, more effective headache relief than standard Paracetamol, and absorbs twice as fast as standard Ibuprofen. For over 30 years, Nurofen has helped to provide millions of people with pain relief. We are experienced in pain relief, and we are here to help. Nurofen contains Ibuprofen which has anti-inflammatory properties that helps relieves the symptoms of mild to moderate pain. Nurofen can be taken with a glass of water. Targets Pain Fast
Write Your Own Review